# SDR XNOA01103

- Difficulty date: February 11, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING DE-ICE AFT LOWER CARGO FIRE WARNING AND BELL, DISPLAY READ AFT FIRE.  VISUALLY INSPECTED AFT LOWER CARGO AREA, ALL CLEAR.  NO DEFECTS.  PERFORMED SYSTEMS CHECK OF LOWER AFT PIT FIRE DETECTION SYSTEM.  OPS CHECK GOOD IAW SECURE-A-PLANE TECHNOLOGY MANUAL.  A/C OK FOR SERVICE.
